# SDR REXA2013120202306

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 15,714 hours, 15,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD HAS FOUR EACH ELONGATED HOLES & 1 DOUBLE DRILLED HOLE FROM BACK DRILLING OF DOUBLER FOR FUEL QUANTITY MOD.  REPAIRED IAW REO 601R-53-41-1746.
